advertisement
Question
Posted by: Chantelle | 2010/04/19

Mirena IUD

Good Day,

I need some advise urgently- i had the mirena inserted last year june, i no problems untill now... on my front left side by my ovary, i went to my doc and i told her about that as well as a very bad smell in the form of discharge- the doc pressed a little and said that i have a pelvic infection which is in line with a STD where the man is the carrier- i then took the anti biotics for the wk and still had the same pain and went to get another opinion the second doc did a urine test and said that i have bladder and kidney infection and gave me some more anti biotics- i am still sitting with the pain and dont know what to do as my medical aid does not cover the gynae app etc.. the first doc also said that if the pain persists i must take the mirena out because if i leave it, it will result in my having to go for an op to take my womb out. I am really confused now and the pain has subsided a little but it is still there. Please advise.

Regards,

Chantelle

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I can't terll wehat the cause of the pain is without an examination. As the antibiotics have not helped, you will have to go back to your doctor to see what is going on.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: gynaedoc | 2010/04/22

I can't terll wehat the cause of the pain is without an examination. As the antibiotics have not helped, you will have to go back to your doctor to see what is going on.

Best wishes

Reply to gynaedoc
Posted by: Chantelle | 2010/04/21

Hi Charme,

That is normal- dont worry- i bleed for a couple of months not heavy though- was wearing a panty liner and that was fine the pain also takes a while to subside as well.

Reply to Chantelle
Posted by: Charne | 2010/04/20

I had the Mirena inserted on 31/03 - the pain and bleeding has never stopped... Gynae please advise???

Reply to Charne
Posted by: sammy | 2010/04/20

yes i have the same trouble with the merina iud but i have had it for 3 years i am going to get it out in october i am never going to get another one

Reply to sammy

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement